# SDR AC2A20210413S9201

- Difficulty date: April 13, 2021
- Submitted: April 13, 2021
- Operation: Air carrier
- Aircraft: N927SC
- Make and model: Skrsky S92A
- Aircraft serial: 920310
- Aircraft time: 749 hours, 866 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Cover
- Part number: 9255002368111
- Part serial: NA
- Condition: Broken
- Part time: 749 hours, 866 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISCELLANEOUS DC PALLET COVER BROKEN IN TWO PIECES AND HAS NUMEROUS CRACKS
